# SDR A6WA2019082046793

- Difficulty date: August 15, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 35,177 hours, 33,883 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 60033052145
- Condition: Cracked
- Location: Tru Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRU DOOR AFT LATCH HAS CRACK IN RADIUS.   REPAIRED CRACK IAW AWAC SUPP. 19-016B.
